Colorado, 2013Tornadoes in Colorado, July 25, 2013
July 25, 2013 · NWS PUB · 2 events in 2 counties and zones
Thunderstorms spawned two landspouts in southern Prowers and northern Baca Counties.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- None recorded
- Crop damage
- None recorded
- Events
- 2
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms spawned two landspouts in southern Prowers and northern Baca Counties.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before the first event at Jul 25, 10:22 AM MST, 2 hours 58 minutes earlier.
Area forecast discussion, Jul 25, 10:22 AM MST, 2 hours 58 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
1122 AM MDT THU JUL 25 2013
.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 350 AM MDT THU JUL 25 2013
A SHORTWAVE TROF WL BE MOVING OVER THE STATE THRU THE DAY...MOVING
INTO KS BY EVENING. IN THE WAKE OF THIS DISTURBANCE...SFC WINDS WL
BECOME NORTHERLY IN THE AFTERNOON AND EARLY EVENING AND COULD BE A
BIT GUSTY. THE UPR DISTURBANCE WL LIKELY KEEP A FEW SHOWERS AND
TSTMS GOING THIS MORNING...BUT WL ENHANCE PCPN CHANCES FOR THE LATE
MORNING AND AFTERNOON HOURS. THE MTN AREAS WL AGAIN HAVE THE BEST
CHANCES FOR PCPN TODAY. THERE WL AGAIN BE THE THREAT OF HEAVY RAIN
UNDER SOME OF THE STRONGER STORM CELLS...AND WL BE A FLASH FLOODING
CONCERN IF ANY OF THEM MOVE OVR AREA BURN SCARS. SOME DRYING IN THE
LOW LEVELS IS EXPECTED AS WINDS TURN NORTHERLY LATER TODAY...HOWEVER
THE FAR SERN PLAINS WL BE THE LAST TO SEE THE DRYING AT LOW LEVELS.
WITH DEW POINTS OVR THE FAR SERN PLAINS EXPECTED TO REMAIN IN THE
50S THIS AFTERNOON...CAPE VALUES ARE EXPECTED TO BE 1000-1500 J/KG
WITH 0-6KM SHEAR VALUES OF 35-40 KTS. SPC HAS THIS AREA IN A SLIGHT
RISK FOR SEVERE WX TODAY WITH STRONG WINDS AND LARGE HAIL BEING THE
MAIN THREATS.
FOR TONIGHT...MOST OF THE CONVECTION SHOULD WIND DOWN AFTER
SUNSET...WITH LITTLE IF ANY PCPN EXPECTED BY LATE NIGHT IN THE NAM.
THE GFS HANGS ON TO PCPN OVR THE MTS AND I-25 CORRIDOR...BUT FOR NOW
WL LEAN TOWARD THE DRIER NAM SOLUTION. BY LATE NIGHT THE NAM SHOWS
A LOT OF LOW LEVEL MSTR OVR MUCH OF THE SERN PLAINS...WHICH WL
PROBABLY RESULT IN STRATUS DEVELOPING.
.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 350 AM MDT THU JUL 25 2013
FRIDAY-FRIDAY NIGHT...UPPER LEVEL RIDGING PROGGED ACROSS THE
DESERT SOUTHWEST THROUGH THE GREAT BASIN WITH INCREASING NORTHWEST
FLOW ALOFT EXPECTED ACROSS THE STATE AS AN EMBEDDED SHORT WAVE
TRANSLATES DOWN THE BACKSIDE OF THE RIDGE ACROSS THE NORTHERN AND
CENTRAL ROCKIES. LATEST MODELS INDICATING MAIN PLUME OF MONSOONAL
MOISTURE BEING SHUNTED SOUTH AND WEST OF THE AREA...HOWEVER...WITH
WEAK LOW LEVEL UPSLOPE AND SOME UVV ASSOCIATED WITH TRANSLATING
WAVE...SHOULD SEE ANOTHER ROUND OF SCATTERED TO NUMEROUS SHOWERS AND
THUNDERSTORMS ACROSS THE HIGHER TERRAIN AND IMMEDIATE ADJACENT
PLAINS...WITH ISOLATED TO SCATTERED COVERAGE ACROSS THE FAR EASTERN
PLAINS. BEST COVERAGE LOOKS TO BE ACROSS THE EASTERN MTS WITH
TRAINING OF STORMS POSSIBLE AS SFC-H7 FLOW REMAINS WEAK EASTERLY
LEADING TO FLASH FLOODING POTENTIAL OVER THE BURN SCARS ONCE AGAIN.
THE BRISK NORTHWEST FLOW ALOFT (25-30KTS AT H5) WILL HELP KEEP
STORMS MOVING THOUGH WILL ALSO HELP TO PRODUCE ENOUGH SHEAR FOR A
FEW STRONGER STORMS TO MARGINALLY SEVERE STORMS...WITH LARGE HAIL
THE MAIN THREAT. UPLSOPE FLOW WILL HELP TO KEEP TEMPERATURES AT OR
BELOW SEASONAL AVERAGES ON FRIDAY.
SATURDAY-SUNDAY...WEAK TO MODERATE WESTERLY FLOW PROGGED ACROSS THE
REGION AS SHORT WAVE ENERGY MOVING ACROSS THE NORTHERN TIER OF
STATES FLATTENS UPPER RIDGE ACROSS THE STATE. MODELS CONTINUE TO
INDICATE MOISTURE PLUME MOVING BACK ACROSS SOUTH CENTRAL AND
SOUTHEAST COLORADO SATURDAY WITH THE PLUME SHIFTING A BIT TO THE
NORTH ON SUNDAY. MODELS KEEPING BEST UVV ACROSS THE NORTHERN TIER
AND NORTHERN ROCKIES WITH EMBEDDED SHORTWAVES...HOWEVER WITH MINOR
DISTURBANCES LIKELY EMBEDDED WITHIN THE PLUME...AS WELL AS STRONG
SOLAR HEATING...SHOULD CONTINUE TO SEE SCATTERED AFTERNOON AND EARLY
EVENING SHOWERS AND THUNDERSTORMS ACROSS THE HIGHER TERRAIN THROUGH
THE WEEKEND...WITH STORMS MOVING EAST OFF THE HIGHER TERRAIN THROUGH
THE LATE AFTERNOON THROUGH THE LATE EVENINGS. WESTERLY STEERING FLOW
OF 15-25KT WILL KEEP STORMS MOVING...THOUGH WITH MOISTURE IN
PLACE...LOCALLY HEAVY RAINFALL WILL REMAIN POSSIBLE WITH ALL STORMS
LEADING TO THE POTENTIAL FOR FLASH FLOODING ACROSS THE BURNS SCARS
THROUGH THE WEEKEND. TEMPERATURES LOOK TO REMAIN AT OR SLIGHTLY
BELOW SEASONAL AVERAGES.
MONDAY-WEDNESDAY...A GENERAL WARMING AND DRYING TREND EXPECTED
ACROSS THE AREA AS MONSOONAL MOISTURE PLUME IS SHUNTING NORTH AND
SOUTH OF THE AREA WITH WESTERLY FLOW ALOFT PERSISTING ACROSS THE
REGION. MODELS DO DIFFER ON TIMING OF THE THINNING MOISTURE WITH THE
LATEST ECMWF FASTER IN THE DRYING THAN THE GFS. AT ANY RATE...ENOUGH
MOISTURE SHOULD BE IN PLACE FOR ISOLATED TO SCATTERED DIURNAL POPS
EACH DAY...WITH BEST COVERAGE ACROSS THE HIGHER TERRAIN.
CONVECTION...HOWEVER...LOOKS TO BECOME MORE HIGH BASED INTO THE
MIDDLE OF THE WEEK.
&&
.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z FRIDAY AFTERNOON)
ISSUED AT 1106 AM MDT THU JUL 25 2013
ABUNDANT LOW LEVEL MOISTURE IS OVER THE REGION. SCATTERED SHOWERS
AND STORMS WILL LIKELY AFFECT ALL 3 TAF SITES THIS AFTERNOON AND
EARLY EVENING. SFC WINDS WILL GENERALLY BE DIURNALLY DRIVEN...BUT
GUSTY WINDS IN THE 25 TO 35 KNT RANGE WILL BE POSSIBLE IN ANY
THUNDERSTORM ACTIVITY. FOR NOW MENTIONED VCTS AT ALL 3 TAF SITES
AND WILL NARROW MENTION OF THUNDER IN TAFS ONCE STORMS GET MORE
ORGANIZED. FOR LATER TONIGHT AND TOMORROW MORNING VFR CONDITIONS
EXPECTED.
&&
.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
SHORT TERM...28
LONG TERM...MW
AVIATION...HODANISH
Hazardous weather outlook, Jul 25, 10:06 AM MST, 3 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
1106 AM MDT THU JUL 25 2013
COZ058>089-093>099-261715-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
1106 AM MDT THU JUL 25 2013
THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.
.DAY ONE...THIS AFTERNOON AND TONIGHT
SCATTERED SHOWERS AND THUNDERSTORMS ARE EXPECTED THIS AFTERNOON AT
THE LOWER ELEVATIONS...WITH NUMEROUS SHOWERS AND STORMS OVER AND
NEAR THE MOUNTAINS. THE MAIN STORM THREATS WILL BE CLOUD TO GROUND
LIGHTNING AND LOCALLY HEAVY RAIN. OF PARTICULAR CONCERN WILL BE
THE POTENTIAL FOR FLASH FLOODING ON AREA BURN SCARS IF HEAVY RAIN
DEVELOPS OR MOVES OVER THESE AREAS. SOME OF THE STRONGER STORMS
TODAY WILL ALSO HAVE THE POTENTIAL TO PRODUCE SMALL HAIL. HOWEVER
IN LOCATIONS NEAR THE EASTERN COLORADO BORDER...THERE WILL BE THE
POTENTIAL FOR ONE OR TWO MARGINALLY SEVERE STORMS THIS AFTERNOON
OR EVENING...WITH THE MAIN THREATS BEING HAIL THE SIZE OF QUARTERS
AND WIND GUSTS AROUND 60 MPH.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY
SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED OVER
AND NEAR THE MOUNTAINS FRIDAY THROUGH SUNDAY...WITH ISOLATED TO
SCATTERED THUNDERSTORMS OVER THE SOUTHEAST COLORADO PLAINS. THE
MAIN THREATS FROM STORMS WILL BE CLOUD TO GROUND LIGHTNING AND
HEAVY RAINFALL...WITH HAIL UP TO THE SIZE OF PENNIES POSSIBLE
WITH THE STRONGEST STORMS. FLASH FLOODING IN AND AROUND BURN SCARS
WILL ALSO REMAIN A CONCERN THROUGH THE WEEKEND.
ISOLATED TO SCATTERED AFTERNOON AND EVENING STORMS WILL REMAIN
POSSIBLE ACROSS ALL OF SOUTH CENTRAL AND SOUTHEAST COLORADO MONDAY
THROUGH WEDNESDAY. CONVECTION WILL SLOWLY TRANSITION TO MORE
HIGHER BASED STORMS WITH THE MAIN STORM THREATS BEING CLOUD TO
GROUND LIGHTNING AND GUSTY WINDS. LOCALLY HEAVY RAINFALL WILL ALSO
REMAIN POSSIBLE...KEEPING THE POTENTIAL FOR FLASH FLOODING ON
AREA BURN SCARS SHOULD STRONGER STORMS MOVE OVER THESE AREAS.
.SPOTTER INFORMATION STATEMENT...
WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE THIS AFTERNOON AND EVENING.
HODANISH
In the hours before
Special weather statement, Jul 25, 11:21 AM MST, 1 hour 59 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1221 PM MDT THU JUL 25 2013
COZ076-077-079-083-251845-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-NORTHWESTERN FREMONT
COUNTY ABOVE 8500FT-WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-WET
MOUNTAINS BETWEEN 6300 AND 10000FT-
1221 PM MDT THU JUL 25 2013
...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...
EASTERN FREMONT COUNTY IN CENTRAL COLORADO...
AT 1217 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM NEAR ROYAL GORGE...OR 35 MILES WEST OF MIDWAY...
WHICH WAS MOVING TOWARD THE SOUTHEAST AT 20 MPH.
LOCATIONS IMPACTED INCLUDE...
ROYAL GORGE.
CANON CITY.
HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. THIS HEAVY RAIN MAY
CAUSE ENHANCED RUN OFF FROM THE ROYAL GORGE BURN SCAR WITH MINOR MUD
AND ASH FLOWS POSSIBLE. THIS IS MOST LIKELY TO OCCUR ON EASTERN
PORTIONS OF THE BURN SCAR.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jul 25, 11:24 AM MST, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
1224 PM MDT THU JUL 25 2013
COZ079-083-086-251900-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-PUEBLO VICINITY/PUEBLO
COUNTY BELOW 6300 FEET-WET MOUNTAINS BETWEEN 6300 AND 10000FT-
1224 PM MDT THU JUL 25 2013
...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...
SOUTHEASTERN FREMONT COUNTY IN CENTRAL COLORADO...
NORTHEASTERN CUSTER COUNTY IN SOUTHEAST COLORADO...
WEST CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...
AT 1221 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 12 MILES SOUTHEAST OF FLORENCE...OR 23 MILES WEST
OF PUEBLO...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
WETMORE BURN SCAR.
HEAVY RAIN CAN BE EXPECTED WITH THIS STORM. THIS MAY CAUSE EXCESSIVE
RUN OFF WITH MUD AND ASH FLOWS IN THE DRAINAGES RUNNING OFF OF THE
WETMORE BURN SCAR.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jul 25, 12:28 PM MST, 52 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
128 PM MDT THU JUL 25 2013
COZ086-087-252000-
PUEBLO VICINITY/PUEBLO COUNTY BELOW 6300 FEET-WALSENBURG
VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
128 PM MDT THU JUL 25 2013
...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...
NORTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO...
SOUTH CENTRAL PUEBLO COUNTY IN SOUTHEAST COLORADO...
AT 126 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 19 MILES SOUTH OF PUEBLO RESERVOIR...OR 21 MILES
SOUTH OF PUEBLO...WHICH WAS MOVING TOWARD THE SOUTHEAST AT 25 MPH.
THE STRONG STORM WILL IMPACT COLORADO CITY...THEN MAINLY RURAL AREAS
OF NORTHEASTERN HUERFANO COUNTY AND SOUTH CENTRAL PUEBLO COUNTY.
BRIEF PENNY SIZE HAIL...AND HEAVY RAIN ARE EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Special weather statement, Jul 25, 12:55 PM MST, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
155 PM MDT THU JUL 25 2013
COZ087-088-252030-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-WALSENBURG
VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
155 PM MDT THU JUL 25 2013
...THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR...
NORTHEASTERN HUERFANO COUNTY IN SOUTHEAST COLORADO...
NORTH CENTRAL LAS ANIMAS COUNTY IN SOUTHEAST COLORADO...
AT 153 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM 14 MILES NORTH OF WALSENBURG...OR 32 MILES SOUTH
OF PUEBLO...WHICH WAS MOVING TOWARD THE SOUTH AT 25 MPH.
THE STRONG STORM WILL IMPACT MAINLY RURAL AREAS OF NORTH CENTRAL LAS
ANIMAS COUNTY AND EAST CENTRAL HUERFANO COUNTY...INCLUDING HIGHWAY
10 NORTHEAST OF WALSENBURG.
PENNY TO NICKEL SIZE HAIL...WINDS AROUND 50 MPH...AND HEAVY RAIN ARE
EXPECTED WITH THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.
Tornado, Prowers
- When
- July 25, 1:20 PM MST to 1:50 PM MST
- Where
- Prowers County, 27.22 mi S of Granada to 27.39 mi S of Granada
- Rating
- EF0
- Path length
- 1.09 mi
- Path width
- 100 yd
- Reported by
- Trained Spotter
- Coordinates
- 37.670, -102.380
The tornado occurred over open country and caused no known damage.
Tornado, Baca
- When
- July 25, 2:09 PM MST to 2:15 PM MST
- Where
- Baca County, 6.87 mi SE of Two Buttes to 6.03 mi SE of Two Buttes
- Rating
- EF0
- Path length
- 1.1 mi
- Path width
- 75 yd
- Reported by
- Trained Spotter
- Coordinates
- 37.510, -102.300
The tornado occurred over open country and caused no known damage.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Heat in Texas, July 25, 20131 death · 1 event
- Flash Flooding and Hail in New Mexico, July 25 to 26, 20133 injured · $610,000 · 0.75 in hail · 8 events
- Flash Flooding and Hail in Oklahoma, July 25 to 26, 2013$331,000 · 1.75 in hail · 12 events
- Hail and Heavy Rain in Iowa, July 25, 2013$177,000 · 1.25 in hail · 20 events
- Hail and Damaging Wind in Wisconsin, July 25, 2013$199,000 · 2.5 in hail · 10 events
- Hail and Damaging Wind in Minnesota, July 25, 2013$70,000 · 1.25 in hail · 5 events
- Flash Flooding and Hail in Arizona, July 25, 2013$30,000 · 1 in hail · 3 events
- Flash Flood and Hail in Nevada, July 25 to 28, 2013$25,000 · 0.88 in hail · 2 events
- Flash Flood and Damaging Winds in Michigan, July 25 to 26, 2013$13,000 · 55 kt wind · 7 events
- Flash Flooding in Connecticut, July 25, 20137 events
- Hail and Damaging Winds in South Carolina, July 25, 20131.75 in hail · 7 events
- Hail and Damaging Wind in Montana, July 25 to 26, 20131.75 in hail · 7 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 458131, 458132.